Containment control of singular heterogeneous multi-agent systems

Full text for this resource is not available from the Research Repository.

Cong, Y, Feng, Zhiguang ORCID: 0000-0003-1037-1529, Song, H and Wang, S (2018) Containment control of singular heterogeneous multi-agent systems. Journal of the Franklin Institute, 355 (11). 4629 - 4643. ISSN 0016-0032

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/37766
DOI https://doi.org/10.1016/j.jfranklin.2018.04.009
Official URL https://www.sciencedirect.com/science/article/pii/...
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Keywords distributed control laws; output regulation framework; switching topologies
Citations in Scopus 25 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login